# SDR 2007UALA02201

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,062 hours, 20,992 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT ON EXTERIOR OF ACFT AFT OF LT WING TRAILING EDGE INOP.  RELAMPED.
